# SDR IPXA10163540

- Difficulty date: October 12, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 10,515 hours, 6,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: A57960300006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT WING CTR FLAP UPPER SKIN HAS REPAIR DOUBLER GOUGED.     REPAIRED LT WING CTR FLAP UPPER SKIN IAW STA-SA, EA 300-5750-A2759, REV I/R AND UPS EO A300-5750-40453-A.
